Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 31, NWS La Crosse, WI

June 16, 2014Buffalo County, Wisconsin; Wabasha County, Minnesota

NWS La Crosse, WI issued this river flood warning at Jun 16, 2014, 8:55 PM CDT for Buffalo County, Wisconsin; Wabasha County, Minnesota. It took effect at Jun 19, 2014, 7:00 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 16, 2014, 8:55 PM CDT (01:55 UTC)
In effect from
Jun 19, 2014, 7:00 PM CDT
Expired
Jun 20, 2014, 7:00 PM CDT
In force
24 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Wabasha County, MN, Buffalo County, WI

The radar

The La Crosse radar (KARX), 92 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Wabasha - Pool 4 (WABM5).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WGUS43 KARX 170155
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
855 PM CDT MON JUN 16 2014

...FLOOD WARNING FOR THE MISSISSIPPI RIVER IN THE WABASHA AND
LA CROSSE AREAS...

.THE MISSISSIPPI RIVER CONTINUES TO RUN HIGH DUE TO ALL OF THE
RAINFALL ACROSS THE REGION. THE RIVER IS EXPECTED RISE BACK
ABOVE FLOOD STAGE AT WABASHA. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-WIC011-171355-
/O.NEW.KARX.FL.W.0031.140620T0000Z-000000T0000Z/
/WABM5.1.ER.140620T0000Z.140621T1200Z.000000T0000Z.NO/
855 PM CDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT WABASHA.
* AT  8:00 PM MONDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 12.2 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE
  POSSIBLE THEREAFTER.
* IMPACT...AT 12.0 FEET...THE RIVER AFFECTS LOW LYING AREAS.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$
2 follow-up statements
688 
WGUS83 KARX 171011
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
511 AM CDT TUE JUN 17 2014

.RAINFALL FROM LAST NIGHT...AS MUCH AS 2 TO 3 INCHES...HAS RESULTED
IN RISES ON MANY RIVERS AND STREAMS. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-WIC011-180111-
/O.CON.KARX.FL.W.0031.140620T0000Z-000000T0000Z/
/WABM5.1.ER.140620T0000Z.140621T1200Z.000000T0000Z.NO/
511 AM CDT TUE JUN 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WABASHA.
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  4:00 AM TUESDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 12.2 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE
  POSSIBLE THEREAFTER.
* IMPACT...AT 12.0 FEET...THE RIVER AFFECTS LOW LYING AREAS.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC099-180111-
/O.CON.KARX.FL.W.0032.140617T1240Z-140619T0120Z/
/TRCM5.1.ER.140617T1240Z.140617T1800Z.140618T0720Z.NO/
511 AM CDT TUE JUN 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK NEAR AUSTIN 3NW.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:30 AM TUESDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 10.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 11.3 FEET BY TODAY. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN 
  AUSTIN. 

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$

MNC109-169-171041-
/O.CAN.KARX.FL.W.0033.000000T0000Z-140618T0350Z/
/WSPM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
511 AM CDT TUE JUN 17 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK.
* AT  4:30 AM TUESDAY THE STAGE WAS 12.3 FEET. 
* FLOOD STAGE IS 13.5 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 13.3 FEET. 


$$
561 
WGUS83 KARX 171502
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1002 AM CDT TUE JUN 17 2014

.RAINFALL FROM LAST NIGHT HAS LED TO RAPID RISES ON DOBBINS AND
TURTLE CREEKS IN AUSTIN. MINOR FLOODING IS EXPECTED THIS MORNING. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-WIC011-171532-
/O.CAN.KARX.FL.W.0031.000000T0000Z-140617T1502Z/
/WABM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1002 AM CDT TUE JUN 17 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT WABASHA.
* AT  9:00 AM TUESDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 12.0 FEET.

$$

MNC099-180601-
/O.EXT.KARX.FL.W.0034.000000T0000Z-140618T0941Z/
/DOBM5.1.ER.140617T0808Z.140617T1330Z.140617T1541Z.NO/
1002 AM CDT TUE JUN 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE DOBBINS CREEK AT AUSTIN 2NE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM TUESDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 11.5 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY THIS MORNING.

&&
 
LAT...LON 4366 9297 4368 9296 4373 9287 4374 9277 4369 9279

$$

MNC099-180601-
/O.EXT.KARX.FL.W.0032.000000T0000Z-140619T0051Z/
/TRCM5.1.ER.140617T1656Z.140618T0000Z.140618T0651Z.NO/
1002 AM CDT TUE JUN 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK NEAR AUSTIN 3NW.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 10.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 11.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN 
  AUSTIN. 

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 16, 6:25 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 16, 6:25 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
625 PM CDT MON JUN 16 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014

MAIN FORECAST CONCERNS ARE ON SEVERE THUNDERSTORM POTENTIAL TONIGHT
THEN AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. FLASH FLOODING WILL
BE GROWING CONCERN TONIGHT THROUGH THE END OF THE WEEK WITH REPEATED
ROUNDS OF THUNDERSTORMS.

A WARM FRONT CONTINUE TO LIFT NORTH THIS AFTERNOON...STRETCHING FROM
NEAR SIOUX FALLS SOUTH DAKOTA SOUTHEAST ACROSS IOWA TO NEAR
DAVENPORT. THIS FRONT WILL PUSH NORTHWARD APPROACH THE INTERSTATE
90 CORRIDOR THIS EVENING. MEANWHILE...A SHORTWAVE WAS LIFTING
NORTHEAST OUT OF CENTRAL NEBRASKA TOWARD THE UPPER MISSISSIPPI
RIVER VALLEY. CONVECTION  HAS BEEN ONGOING THIS AFTERNOON OVER
SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA ON THE NOSE OF
INCREASING 925-850 MB MOISTURE TRANSPORT. EARLIER CONVECTION OVER
WESTERN INTO CENTRAL IOWA HAS DIED OUT THIS AFTERNOON AND WILL
ALLOW THE WARM FRONT TO MAKE ITS NORTHWARD SHIFT LATE THIS
AFTERNOON INTO EARLY THIS EVENING. THE ONGOING THUNDERSTORM  COMPLEX
WILL WORK EAST WITH ADDITIONAL STORMS LIKELY FIRING OVER
NORTHEAST NEBRASKA AND NORTHWEST IOWA LATE THIS AFTERNOON AS THE
SHORTWAVE MOVES IN. THE LOW LEVEL JET INCREASES INTO THE WARM
FRONT THIS AFTERNOON  AND EVENING ENHANCING THE 0-3 KM
SHEAR...ESPECIALLY  IN THE 0-1KM LAYER. 0-6 KM SHEAR FURTHER WEST
WOULD SUPPORT SUPERCELL STRUCTURES EARLIER ON BUT THIS ACTIVITY
SHOULD EVOLVE INTO A BOWING STRUCTURE OR A LINE WITH BOWING
SEGMENTS. WITH THE WARM FRONT IT THE NEIGHBORHOOD AND INCREASING
0-1 KM SHEAR THIS EVENING THERE IS A CONCERN FOR A FEW TORNADOES
IN THE LINE IN ADDITION TO DAMAGING WINDS WITH THE BOWING
STRUCTURES. THERE IS ALSO THE POTENTIAL FOR ALSO THE STORMS WILL
PRODUCE HEAVY DOWNPOURS THAT COULD LEAD TO FLASH FLOODING OVER
URBAN AREAS. RAINFALL TONIGHT WILL CERTAINLY PRIME SOME LOCATIONS
FOR FLASH FLOODING POTENTIAL IN THE COMING DAYS. THE HIGHER
CHANCES FOR SEVERE WEATHER APPEARS TO BE ALONG AND SOUTH OF THE
INTERSTATE 90 CORRIDOR THIS EVENING INTO TONIGHT. THE SHOWERS AND
THUNDERSTORMS WILL THEN EXIT TO THE EAST LATE TONIGHT INTO EARLY
TUESDAY MORNING.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE TUESDAY AFTERNOON
AS STRONG INSTABILITY BUILDS ACROSS THE FORECAST AREA. THE MAIN
QUESTION  IS WHERE WILL THE WARM FRONT SET UP AND WHERE WILL THE
STORM INITIATE. 0-6 KM BULK SHEAR OF 35 TO 45 KT AND 0-1 KM MUCAPE VALUE
IN EXCESS OF 3500 J/KG WOULD FAVOR SUPERCELL STORMS WITH THE
POTENTIAL FOR VERY LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO OR
TWO NEAR THE WARM FRONT. ALSO...WARM CLOUD DEPTHS OF 4KM AND
PRECIPITABLE WATER VALUES APPROACHING 1.5 INCHES WILL HAVE TO
KEEP A CLOSE ON HEAVY RAIN POTENTIAL WITH AN THUNDERSTORMS THAT
DEVELOP.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014

SHOWERS AND THUNDERSTORMS  WILL BE ONGOING TUESDAY NIGHT NEAR THE
BOUNDARY BUT SHOULD THEN TAPER OFF LATE AS THE LOW LEVEL JET
WEAKENS. A TROUGH APPROACHES WEDNESDAY AFTERNOON INTO WEDNESDAY
NIGHT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. SHEAR
ISN/T AS STRONG BY WEDNESDAY INTO THURSDAY SO HEAVY RAIN MAY BE
MORE OF A CONCERN WITH THE THUNDERSTORMS. ANOTHER DISTURBANCE
PUSHES INTO THE UPPER MISSISSIPPI RIVER VALLEY THURSDAY AFTERNOON
INTO THURSDAY EVENING  WITH YET ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS EXPECTED. THE PATTERN LOOKS TO FINALLY TURN A LITTLE
DRIER AS FLOW TURNS MORE ZONAL AND THE BOUNDARY SHIFTS SOUTH OF
THE REGION FRIDAY NIGHT INTO EARLY SATURDAY BUT THEN ANOTHER
TROUGH APPROACHES FROM THE NORTH ON SUNDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 625 PM CDT MON JUN 16 2014

SEVERE THUNDERSTORMS TO MOVE THROUGH RST AND LSE THIS EVENING.
STRONG WINDS AND SUB-IFR CONDITIONS ARE LIKELY AS THEY COME
THROUGH. MAIN TIMING AT RST IS BETWEEN 00-03Z AND AT LSE BETWEEN
02-05Z. AFTER A BREAK LATER TONIGHT/TOMORROW MORNING, MORE STORMS
ARE POSSIBLE TOMORROW AFTERNOON.

&&

.HYDROLOGY...
ISSUED AT 334 PM CDT MON JUN 16 2014

A VERY MOIST AND UNSTABLE AIRMASS WILL BE OVER THE REGION TONIGHT
THROUGH THE END OF THE WEEK WITH PRECIPITABLE WATER VALUES RANGING
FROM 1.5 TO 2.0 INCHES AND WARM CLOUD DEPTHS APPROACHING 4.0 KM.
REPEATED ROUNDS OF THUNDERSTORMS WILL INCREASE FLASH FLOODING
CONCERNS THIS WEEK. HAVE ISSUED A HYDROLOGIC OUTLOOK FOR THE
FLOODING POTENTIAL AND A FLASH FLOOD WATCH MAY BE
NEED...ESPECIALLY AFTER TONIGHTS THUNDERSTORMS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ079-086>088-
     094>096.

IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...HALBACH
HYDROLOGY...WETENKAMP
Hazardous weather outlook, Jun 16, 3:50 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
350 PM CDT MON JUN 16 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-172100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
350 PM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS EVENING AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING BETWEEN 5 PM AND
MIDNIGHT WEST OF THE MISSISSIPPI RIVER AND 7 PM TO 2 AM EAST OF
THE MISSISSIPPI RIVER. THE HIGHEST THREAT WILL BE ALONG AND SOUTH
OF INTERSTATE 90 WITH THE MAIN THREATS TO BE DAMAGING
WINDS...ISOLATED TORNADOES AND LARGE HAIL. ALSO EXPECT THESE
THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAINS...WHICH COULD
PRODUCE SOME FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE TUESDAY NIGHT.
THE TIMING APPEARS TO BE DURING THE EVENING INTO THE OVERNIGHT
HOURS. LARGE HAIL AND HEAVY RAINS LEADING TO FLASH FLOODING ARE
THE MAIN THREATS. SOME DAMAGING WINDS COULD ALSO OCCUR.

THERE WILL BE ANOTHER RISK FOR SEVERE THUNDERSTORMS WEDNESDAY
DURING THE LATE AFTERNOON AND EVENING...BUT DETAILS ON THIS ARE
STILL UNCERTAIN.

FLASH FLOODING FROM REPEATED ROUNDS OF LOCALLY HEAVY RAIN WILL
BECOME AN INCREASING THREAT FROM TUESDAY NIGHT INTO FRIDAY.
WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES WILL BE POSSIBLE
THIS WEEK WITH LOCALLY HIGHER AMOUNTS.

THE THREAT FOR THUNDERSTORMS CONTINUES INTO THE WEEKEND. SOME OF
THE STORMS COULD PRODUCE HEAVY RAIN MAINTAINING THE THREAT FOR
FLASH FLOODING.

IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER
THREAT OUTSIDE OF THE FLASH FLOODING POTENTIAL FROM THURSDAY INTO
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULE AT THIS TIME.

DTJ

In the hours before

Local storm report, Jun 16, 8:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
825 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HEAVY RAIN       MANTORVILLE             44.07N 92.75W
06/16/2014  M2.39 INCH       DODGE              MN   TRAINED SPOTTER

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 8:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
829 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     FLASH FLOOD      2 SSE ROCK DELL         43.89N 92.64W
06/16/2014                   OLMSTED            MN   EMERGENCY MANAGER

            WATER WAS REPORTED OVER THE ROADS IN THE
            SOUTHWEST PART OF THE COUNTY.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 8:33 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
833 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     FUNNEL CLOUD     CALMAR                  43.18N 91.86W
06/16/2014                   WINNESHIEK         IA   LAW ENFORCEMENT

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 8:34 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
834 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       4 WSW SIMPSON           43.92N 92.48W
06/16/2014  M2.02 INCH       OLMSTED            MN   COOP OBSERVER

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 8:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
838 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     3 N STEWARTVILLE        43.90N 92.49W
06/16/2014  M59 MPH          OLMSTED            MN   ASOS

            GUST OCCURRED WELL AFTER MAIN STORMS PASSED...BUT OTHER
            SHOWERS AND STORMS WERE STILL IN THE AREA.

&&

AJ
Local storm report, Jun 16, 8:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
851 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     1 W FREDERICKSBURG      42.97N 92.21W
06/16/2014                   CHICKASAW          IA   LAW ENFORCEMENT

            LARGE TREE BRANCH DOWN ON U.S. HIGHWAY 18

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:56 PM CDTSevere Thunderstorm WarningARXLa Crosse, Vernon64 min
Jun 16, 9:29 PM CDTSevere Thunderstorm WarningARXMonroe, Vernon46 min
Jun 16, 9:42 PM CDTSevere Thunderstorm WarningARXCrawford, Grant48 min
Jun 16, 10:05 PM CDTSevere Thunderstorm WarningARXGrant40 min
Jun 16, 10:07 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe, Richland, Vernon38 min
Jun 16, 10:30 PM CDTSevere Thunderstorm WarningARXGrant45 min
Jun 16, 10:42 PM CDTSevere Thunderstorm WarningARXGrant48 min
Jun 16, 10:44 PM CDTSevere Thunderstorm WarningARXAdams, Juneau46 min
Jun 17, 11:07 AM CDTRiver Flood WarningARXBuffalo21 days
Jun 17, 2:44 PM CDTFlash Flood WatchARXAdams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more54 hr
Jun 16, 7:11 PM CDTTornado WarningARXMower34 min
Jun 16, 7:24 PM CDTSevere Thunderstorm WarningARXFillmore, Mower, Olmsted66 min
Jun 16, 7:25 PM CDTFlash Flood WarningARXDodge, Mower, Olmsted6 hr
Jun 16, 7:58 PM CDTSevere Thunderstorm WarningARXFillmore, Houston, Winona77 min
Jun 16, 9:00 PM CDTRiver Flood WarningARXMower6 days
Jun 16, 9:33 PM CDTRiver Flood WarningARXOlmsted, Winona24 hr
Jun 16, 10:01 PM CDTFlash Flood WarningARXOlmsted, Wabasha, Winona6 hr
Jun 17, 5:08 AM CDTRiver Flood WarningARXMower24 hr
Jun 17, 6:05 PM CDTRiver Flood WarningARXMower51 hr

Nearby

River Flood Warnings in Wisconsin, 2014River Flood Warnings in Minnesota, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.